Advanced

A biharmonic maximum principle for hyperbolic surfaces

Hedenmalm, Håkan LU ; Jakobsson, Stefan and Shimorin, Serguei LU (2002) In Journal für Die Reine und Angewandte Mathematik 550. p.25-75
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal für Die Reine und Angewandte Mathematik
volume
550
pages
25 - 75
publisher
De Gruyter
external identifiers
  • wos:000178428900002
  • scopus:0036391651
ISSN
0075-4102
DOI
10.1515/crll.2002.074
language
English
LU publication?
yes
id
4b0b4b19-efb4-4669-8121-8393e615e2a8 (old id 326145)
alternative location
http://www.math.kth.se/~shimorin/Papers_html/Biharmonic_max.pdf
date added to LUP
2007-10-15 09:31:37
date last changed
2017-08-27 05:30:55
@article{4b0b4b19-efb4-4669-8121-8393e615e2a8,
  author       = {Hedenmalm, Håkan and Jakobsson, Stefan and Shimorin, Serguei},
  issn         = {0075-4102},
  language     = {eng},
  pages        = {25--75},
  publisher    = {De Gruyter},
  series       = {Journal für Die Reine und Angewandte Mathematik},
  title        = {A biharmonic maximum principle for hyperbolic surfaces},
  url          = {http://dx.doi.org/10.1515/crll.2002.074},
  volume       = {550},
  year         = {2002},
}